Genexa Infants' Clean Acetaminophen | Pediatrician Preferred Ingredients | Pain Reliever & Fever Reducer for Babies | Dye Free, 0% Artificial Additives | Delicious Organic Blueberry Flavor, 2 fl oz

Genexa Infants' Clean Acetaminophen | Pediatrician Preferred Ingredients | Pain Reliever & Fever Reducer for Babies | Dye Free, 0% Artificial Additives | Delicious Organic Blueberry Flavor, 2 fl oz

Sale price  Rs. 1,679.00 Regular price Rs. 2,100.00
Skip to product information
Genexa Infants' Clean Acetaminophen | Pediatrician Preferred Ingredients | Pain Reliever & Fever Reducer for Babies | Dye Free, 0% Artificial Additives | Delicious Organic Blueberry Flavor, 2 fl oz
1/9

Genexa Infants' Clean Acetaminophen | Pediatrician Preferred Ingredients | Pain Reliever & Fever Reducer for Babies | Dye Free, 0% Artificial Additives | Delicious Organic Blueberry Flavor, 2 fl oz

In stock

₹1,679.00 ₹2,100.00 20% off
Inclusive of all taxes.

View store information

Genexa Infants' Clean Acetaminophen | Pediatrician Preferred Ingredients | Pain Reliever & Fever Reducer for Babies | Dye Free, 0% Artificial Additives | Delicious Organic Blueberry Flavor, 2 fl oz

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Key Features:

    • Temporarily reducing fever and relieving minor aches and pains due to teething, the common cold, flu, headache, and sore throat for babies
    • [Pediatrician Preferred Ingredients]: Pediatricians were asked to select the ingredient profile they prefer for treating their own patients' pain and fever and picked Genexa's ingredients over the ingredients in the top-selling comparable products (FRC 2025)
    • [Organic Blueberry Flavor + Effective Relief]: Made with organic blueberry flavor that kids love, this oral suspension delivers 160mg of acetaminophen per 5mL dose to provide safe and effective relief from pain and fever symptoms.
    • No artificial sweeteners or preservatives, no artificial dyes, no parabens, and no common allergens. Certified gluten-free, vegan, and non-GMO
    • Free of alcohol and gentle on little tummies

    FAQ

    You may also like